# SDR 10991

- Difficulty date: July 22, 2002
- Submitted: August 2, 2002
- Operation: General aviation
- Aircraft: N4174D
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449178
- Engine: Cont TSIO360*
- System (JASC): 7100 · Powerplant System
- Part: Control Cable
- Part number: 554321
- Condition: Damaged
- Location: Nacelle
- Part time: 303 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABLE STIFF, THIS CABLE RUNS THROUGH THE FIRE WALL AND WITHIN THE TURBO REGION.  HEAT GENERATED FROM TURBO ASSEMBLY AFFECTS INSIDE LINNING.  RECOMMEND A FIRE JACKET OR ALTERNATE MEANS TO SHIELD CABLE ASSEMBLY FROM HEAT.
